# SDR YENA2018122640881

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 66,459 hours, 24,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 795229
- Condition: No Test
- Location: Emergency Light
- Part time: 7,896 hours, 2,999 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EMERGENCY LIGHT BATTERY 10WL FAILED TEST; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 10WL IAW AMM 33-51-38
